Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
167 Doctors are Online

How can I get rid of nausea in the morning after a night shift ?

when i am on a night shift lasting from 10pm to 7am i have nausea at about 4 to 5am like clockwork
Asked On : Fri, 29 Jul 2011
Answers:  2 Views:  469
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist 's  Response
HI THE POSSIBLE SOLUTION IS TO MAKE CHANGES IN YOUR DUTY SCHEDULE. AND TRY TO TAKE GOOD ASLEEP AND REST AFTER YOUR NIGHT SHIFT. ALSO TRY TO AVOID ALCOHOL USE JUST BEFORE YOUR DUTY AT NIGHT IF YOU USE ALCOHOL. AND USE OF ANTI EMETICS WILL HELP YOU IN THIS NAUSEA CONTROL. ALSO TRY TO SHARE YOUR WORK LOAD WITH CO WORKERS. REGARDS
Answered: Tue, 22 May 2012
I find this answer helpful

2 Doctors agree with this answer

Pediatrician, Infectious Diseases Dr. Hema Yadav's  Response
Hi
welcome to HCM
it is due to sleep deprivation.ther is no such remedy for it except to avoid night shifts.It is due to the internal body clock rhythm controlled by the brain that it occurs during the same time. U can try taking an antacid in the middle of ur shift.it might offer some relief.but best is to avoid the stress of sleep deprivation.
Thnx
Answered: Fri, 29 Jul 2011
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor